Do I have to use tadalafil for erection problem?
Q: I am 30 years old. I got married three months back. On the first night I faced an erection problem. I went to the doctor who prescribed Tadalafil 10 mg. The problem got solved for the moment. But after some days I stopped taking Tadalafil and the problem started again. The doctor then told me to take Tadalafil 10 mg for 20 days. I faced some common side effects of the medicine. Should I use these tablets daily? Is there any permanent cure for the erectile problem?
A:I am afraid your case is being handled unprofessionally. It is quite normal for all males, who have not been exposed to sexual relationships in the past, to be anxious leading to purely temporary and harmless inability to achieve adequate penile erection. It is not compulsory to have sexual intercourse with your wife on the very first night! True impotence in a healthy, normal male of your age is very very rare. Tadalafil is indicated for use in those who have organic illness such as diabetes, spinal cord injuries etc. Its misuse by normal persons like you is dangerous in the long range. It has many side effects including an adverse reaction on eyes and eye sight. Also it is not permitted to be taken with many other medicines. Please stop worrying about sex and start your new life with a positive note, get to know your wife better, enjoy non-sexual activities. I can assure you, in no time you will find that you do not need harmful medicines to have sexual relationship.